Open Access iconOpen Access

ARTICLE

crossmark

Results Involving Partial Differential Equations and Their Solution by Certain Integral Transform

Rania Saadah1, Mohammed Amleh1, Ahmad Qazza1, Shrideh Al-Omari2,*, Ahmet Ocak Akdemir3

1 Department of Mathematics, Faculty of Science, Zarqa University, Zarqa, 13110, Jordan
2 Department of Mathematics, Faculty of Science, Al-Balqa Applied University, Amman, 11134, Jordan
3 Department of Mathematics, Faculty of Science and Letters, Agri Ibrahim Çeçen University, Agri, 04100, Turkey

* Corresponding Author: Shrideh Al-Omari. Email: email

(This article belongs to the Special Issue: On Innovative Ideas in Pure and Applied Mathematics with Applications)

Computer Modeling in Engineering & Sciences 2024, 138(2), 1593-1616. https://doi.org/10.32604/cmes.2023.029180

Abstract

In this study, we aim to investigate certain triple integral transform and its application to a class of partial differential equations. We discuss various properties of the new transform including inversion, linearity, existence, scaling and shifting, etc. Then, we derive several results enfolding partial derivatives and establish a multi-convolution theorem. Further, we apply the aforementioned transform to some classical functions and many types of partial differential equations involving heat equations, wave equations, Laplace equations, and Poisson equations as well. Moreover, we draw some figures to illustrate 3-D contour plots for exact solutions of some selected examples involving different values in their variables.

Keywords


Cite This Article

APA Style
Saadah, R., Amleh, M., Qazza, A., Al-Omari, S., Akdemir, A.O. (2024). Results involving partial differential equations and their solution by certain integral transform. Computer Modeling in Engineering & Sciences, 138(2), 1593-1616. https://doi.org/10.32604/cmes.2023.029180
Vancouver Style
Saadah R, Amleh M, Qazza A, Al-Omari S, Akdemir AO. Results involving partial differential equations and their solution by certain integral transform. Comput Model Eng Sci. 2024;138(2):1593-1616 https://doi.org/10.32604/cmes.2023.029180
IEEE Style
R. Saadah, M. Amleh, A. Qazza, S. Al-Omari, and A.O. Akdemir "Results Involving Partial Differential Equations and Their Solution by Certain Integral Transform," Comput. Model. Eng. Sci., vol. 138, no. 2, pp. 1593-1616. 2024. https://doi.org/10.32604/cmes.2023.029180



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 328

    View

  • 367

    Download

  • 0

    Like

Share Link